# SDR REXA2013012600200

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 20,304 hours, 17,796 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3839 (SWF TO DTW) CREW REPORTED SHORTLY AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED UP.  THEY RECEIVED  A NOSE WHEEL STEERING INOPERABLE MESSAGE FOLLOWED BY A GEAR DISAGREE WARNING MESSAGE AND NOSE DOOR WARNING MESSAGE.  COMPLETED QRH FOR GEAR UP DISAGREE AND NOSE WHEEL STEERING INOPERABLE.  GOT THE 3 GREEN AND DOWN INDICATION.  CREW DECLARED AN EMERGECNY AND PERFORMED AN AIR RETURN TO SWF.  REMOVED AND REPLACED NOSE LANDING GEAR SHOCK STRUT LOWER BEARING SEALS UPPER BEARING SEAL, AND REMOVED AND REPLACED LOWER BEARING (PN 16176-9).  PERFORMED OPS CHECK OF LANDING EXTENSION AND RETRACTION AND NOSE WHEEL STEERING.  OK FOR SERVICE.  WORK DONE IAW AMM 32-21-20, 32-21-30, 32-33-00, AND 32-51-00.
